# SDR C2XA08ON103

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 13,516 hours, 11,067 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 432278
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 13,516 hours, 11,067 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7823 - GEG - FLIGHT CREW REPORTED E2 OIL IMPENDING BYPASS MSG ON TAKEOFF ROLL.  FLIGHT CREW DID NOT DECLARED EMERGENCY AND AIRCRAFT LANDED SAFELY.  CONTRACT MX REMOVED AND REPLACED OIL FILTER AND CREW OPERATIONALLY AND LEAK CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
